# SDR SWAA2022022429405

- Difficulty date: November 29, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N791SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27886
- Aircraft time: 63,732 hours, 37,241 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Debonded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 242TF O/B AFT CORNER IS DISBONDED / REPAIRED FLOOR BOARD PANEL 242TF O/B AFT CORNER IAW 737-700 SRM 53-00-50-2R-9 PARA 3 A-I
